PSL        esarms.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 12

Thread: New Ostarine Cycle - Tight chest feeling

  1. #1

    New Ostarine Cycle - Tight chest feeling

    Heyo, Day 6 into 17mg of ostarine a day.
    Feeling some tightness around my left side chest (Heart area)

    Is this unusual etc?

    Thanks

  2. #2
    17 mg ? what? where did you get your ostarine from? no, clearly thats not normal

  3. #3
    17mg/day?

    It was bought from Venogen.com

    It might be blood pressure related?

  4. #4
    Typically I don't associate those symptoms with blood pressure, sounds more like a cardiac thing.. not good. When I used to have high blood pressure awhile back my symptoms (if I didn't take my meds) was more of an anxious, irritable feeling.. I once told my ex-MIL to shut up lol

  5. #5
    Quote Originally Posted by DylanGemelli View Post
    17 mg ? what? where did you get your ostarine from? no, clearly thats not normal
    Its been for like 5-10 minutes if it happens, happened like 3 times?
    Not painful etc, just feel a bit of pressure really. just super aware

  6. #6
    first of all, you dont have real sarms.. you need to stop taking those immediately... it has nothing to do with blood pressure.. i dont know what it is because i dont know what it is you are actually even taking.. STOP using it now

  7. #7
    Hey mate:
    I'll stop now

    Source was https://venogen.com/product/mk-2866-...quid-solution/

    Most people say they are pretty legit etc.. does anyone have any opinions?

  8. #8
    Quote Originally Posted by Jungle Juice View Post
    Hey mate:
    I'll stop now

    Source was https://venogen.com/product/mk-2866-...quid-solution/

    Most people say they are pretty legit etc.. does anyone have any opinions?
    I just told u they werent

  9. #9
    Appreciate the response, is it not possible that this is some sort of plecbo /anxiety related result? It's only slightly tighter and really only when I think about it lol

  10. #10
    i mean, anything is possible but i certainly would not try to justify something that may not be true because you maybe didnt get the answer you wanted to hear about the company... which is what it sounds like you are doing... thats up to you on what you do next

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •